# SDR 08FDEA04162

- Difficulty date: October 1, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 45,064 hours, 9,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP VANE ATTACHMENT FITTING NR 3 FROM INBOARD FOUND CORROSION AFTER REMOVED FROM FLAP.  CORROSION REMOVED BY MACHINED AS PER SRM 57-20-00 FIGURE 19 VOLUME I AND EXCEED LIMITS.  THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
